On the differential equations satisfied by period matrices

Nicholas M. Katz

Publications Mathématiques de l'IHÉS (1968)

  • Volume: 35, page 71-106
  • ISSN: 0073-8301

How to cite


Katz, Nicholas M.. "On the differential equations satisfied by period matrices." Publications Mathématiques de l'IHÉS 35 (1968): 71-106. <http://eudml.org/doc/103887>.

author = {Katz, Nicholas M.},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {algebraic geometry},
language = {eng},
pages = {71-106},
publisher = {Institut des Hautes Études Scientifiques},
title = {On the differential equations satisfied by period matrices},
url = {http://eudml.org/doc/103887},
volume = {35},
year = {1968},

AU - Katz, Nicholas M.
TI - On the differential equations satisfied by period matrices
JO - Publications Mathématiques de l'IHÉS
PY - 1968
PB - Institut des Hautes Études Scientifiques
VL - 35
SP - 71
EP - 106
LA - eng
KW - algebraic geometry
UR - http://eudml.org/doc/103887
ER -


  1. [1] DWORK (B.), On the Rationality of the Zeta Function of an Algebraic Variety, Amer. J. Math. 82 (1960), 631-648. Zbl0173.48501MR25 #3914
  2. [2] DWORK (B.), On the Zeta Function of a Hypersurface, Publ. Math. I.H.E.S., 12 (1962). Zbl0173.48601MR28 #3039
  3. [2 a] DWORK (B.), A Deformation Theory for the Zeta Function of a Hypersurface, Proc. Intl. Cong. Math. (1962), 249-258. Zbl0196.53302
  4. [3] DWORK (B.), On the Zeta Function of a Hypersurface, II, Ann. Math. (2), 80 (1964), 227-299. Zbl0173.48601MR32 #5654
  5. [4] GROTHENDIECK (A.), On the DeRham Cohomology of Algebraic Varieties, Publ. Math. I.H.E.S., 29 (1966). Zbl0145.17602
  6. [5] HIRZEBRUCH (F.), Der Satz von Riemann-Roch in Faisceau-Theoretischer Formulierung, einige Anwendungen und offene Fragen, Proc. Intl. Cong. Math. (1954), 457-473. Zbl0074.36701MR19,317c
  7. [6] KODAIRA (K.), Some Results in the Transcendental Theory of Algebraic Varieties, Ann. Math. (I), 59 (1954) 86-134. Zbl0059.14605MR16,617c
  8. [6 a] MANIN (J. I.), Algebraic Curves over Fields with Differentiation, A.M.S. Translations (2), vol. 37, 59-78. Zbl0151.27601
  9. [7] MONSKY (P.) and WASHNITZER (G.), The Construction of Formal Cohomology Sheaves, Proc. Nat. Acad. Sci. U.S.A., 52 (1964), 1511-1514. Zbl0134.16403MR30 #2014
  10. [8] MONSKY (P.) and WASHNITZER (G.), Formal Cohomology, Part I, to appear. Zbl0162.52504
  11. [8 a] MONSKY (P.), Formal Cohomology, Part II, to appear. Zbl0162.52504
  12. [9] REICH (D.), Doctoral dissertation, Princeton Univ., 1966. 
  13. [10] WASHNITZER (G.) and MONSKY (P.), Some Properties of Formal Schemes, Mimeographed notes of Math., 529-530, Princeton Univ., 1963. 

Citations in EuDML Documents

  1. Alan Adolphson, Steven Sperber, Differential modules defined by systems of equations
  2. Bernard Dwork, p -adic cycles
  3. Nicholas M. Katz, On the intersection matrix of a hypersurface
  4. S. Sperber, Congruence properties of the hyperkloosterman sum
  5. Gilles Christol, Introduction aux travaux de Dwork
  6. Marius van der Put, The cohomology of Monsky and Washnitzer
  7. Bruce Hunt, A Siegel modular 3-fold that is a Picard modular 3-fold
  8. Nicholas Katz, Travaux de Dwork
  9. Nicholas M. Katz, Nilpotent connections and the monodromy theorem : applications of a result of Turrittin
  10. Gilles Christol, Diagonales de fractions rationnelles et équations de Picard-Fuchs

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.